A 35-year-old female asked:
I had steroid epidural injection from 3 weeks i felt better first 2 week and back to the pain, now a transforaminal epidural injection last monday ?
1 doctor answer • 3 doctors weighed in
A Verified Doctoranswered
Low Back Pain: Most LBP is not serious and goes away with time, physio, and simple analgesia. Warning signs include numbness, weakness, urinary or defecating problems, or fever. It sounds like you should see your doctor as your symptoms seem t be progressing.
379 viewsReviewed >2 years ago
Last updated Dec 14, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.